# SDR CALA2024011700130

- Difficulty date: January 14, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N14214
- Make and model: Boeing 737824
- Aircraft serial: 28774
- Aircraft time: 76,767 hours, 27,930 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: 142147
- Part serial: 1211
- Condition: Dirty
- Location: Anti Skid Light
- Part time: 27,718 hours, 9,894 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

ANTISKID INOP LIGHT, LIGHT ON. CREW DEBRIEF - LIGHT CAME ON IN CRUISE BUT CLEARED ON APPROACH. DISCONNECTED CONNECTOR D928 TO PARKING BRAKE VALVE AND FOUND NO DEFECTS. ALL PINS AND SOCKETS GOOD. CLEANED AND SECURED CONNECTOR. OPS CK GOOD PER REF. AMM 32-42-21-000-801. ALSO PER REF. WDM 32-44-11-1.1 PAGE 1.1. CONTROL, AUTOBR OFF 29-3242-9-0002 1211 ON 29-3242-9-0002 0342 CONTROL, AUTOBR OFF 29-3242-9-0002 1211 ON 0000 REPLACED AUTOBRAKE ANTI-SKID CONTROL UNIT PER REF. AMM 32-42-21-000-801. OPS CK GOOD. NO FAULTS FOUND.
